MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC CORPORATION XENFORM; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Scar Tissue (2060); Prolapse (2475); No Code Available (3191)
Date of Event 07/31/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6) (b)(4).(b)(6).The complainant indicated that the device is implanted and is not expected to be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform was implanted during a pelvic floor reconstruction with xenform including cystocele repair procedure performed on (b)(6) 2015.The procedure was completed without complications.According to the complainant, the patient experienced sensation of bulge related to the posterior and apical vaginal compartments on (b)(6) 2015.A pessary was placed to treat the event on (b)(6) 2015 and (b)(6) 2015, and was subsequently removed on (b)(6) 2015 and (b)(6) 2015.On (b)(6) 2015, the patient underwent retreatment for prolapse including laparoscopic total hysterectomy, apical vault suspension, rectocele repair, and enterocele repair with xenform graft.During the procedure it was noted that there were severe left hemipelvic adhesions encompassing the left adnexal strictures including ovary and tube, creating significant scar tissue that the left ovary and tube were barely visible.The event resolved on (b)(6) 2015 and the patient was discharged on the same day.The event was assessed as probably related to the index procedure, and probably related to the study device.

Brand Name
XENFORM
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9112308
Report Number3005099803-2019-04590
Device Sequence Number14168788
Product Code FTM
UDI-Device Identifier08714729773764
UDI-Public08714729773764
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model NumberM0068302450
Device Catalogue Number830-245
Device Lot Number0001404013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight58